# SDR SWAA2024121055598

- Difficulty date: October 31, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP POWER SUPPLY ON EMERGENCY EXIT DOOR RT SIDE AT PASSENGER CABIN 2024-686819<[01] SHIFT CHANGE POWER SUPPLY ON EMERGENCY EXIT DOOR RT INSTALLED PENDING FOR TEST;[02] REPLACED POWER SUPPLY ON EMERGENCY EXIT DOOR RT SIDE AT PASSENGER CABIN IAW B737-700 AM 33-51-06-960-806. PERFORMED TES IS OK;[03] CORRECTED STEP 2  REPLACED POWER SUPPLY ON EMERGENCY EXIT DOOR RT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-806. PERFORMED TES IS OK;[04] REPLACED POWER SUPPLY ON EMERGENCY EXIT DOOR RT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-806. PERFORMED TES IS OK
